Hi, I'm new here, searching for info similar to this...
Having a very similar problem as well, testing positive for hydrocodone. The doc says it has to be lortab or dilodid -which I am absolutely not taking either of! (I mean heck, I can't take the whole doses of what they give me most of the time) I'm not taking codeine, though, but am taking Percocet, Opana ER, Lorzone, diazepam, Lyrica, & occasionally a Lidoderm patch.
This same thing happened to me about a year & a half ago, at a different doc's office, was using a different pharmacy at the time.... I don't understand. How can this be? Could one of my prescribed meds do this, & if so, I'm like you all... why doesn't my doc know that?
Thanks for any help!
Your physician should know that codiene can create false positives
Yes, I agree with horselip. Perhaps the codeine is creating a false positive. Your doctor should come to the same conclusion.
Codeine (in the Tylenol 3) could be the culprit. It metabolizes in a complex way into morphine and many other substances. You might ask your PM about that? Could you stop the Tylenol 3 for a month and see if this affects your urinalysis?